# SDR USAA951191

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Bs 800-840
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 40 INCH CORROSION ON STRAP, STATION 800 TO 840.  INSTALLED NEW PART, REPAIRED PER SRM 51-10-02, DRAWING 65-47957.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
